Q. I masturbate quite a bit. I used dildo and I am bleeding. Please help.

Answered by
Dr. Vidya
and medically reviewed by iCliniq medical review team.
Published on Sep 08, 2014 and last reviewed on: Sep 20, 2019

Hi doctor,

I am a 19 year old female. I am a virgin, but I masturbate quite a bit. Before, it was around at least once per day but it has been dying down to mainly the weekends. I use a vibrator and it is not actually a vibrator but a small hand-held massager for the back. I use it on my clitoris and use my fingers for stimulation.

I started around 9 years of age but then I had a two year period where I stopped completely, but started again around 12 years and have continued from that. When I was 9 years, I broke my hymen I believe, but only when I was 12 years, I started fingering myself.

I use two fingers and actually, I have been bleeding from then. It happens even when I am not on or near my period. My nails are not that sharp, but when I finger myself, I bleed most of the time. The bleeding is very light.

Just yesterday I started using a dildo and I was fine. I make sure my things are clean before and after I use them. But today after pumping myself with the dildo I felt a weird liquid flow out of me. I know it was not an orgasm because it did not feel like one. But when it flowed out it was like blood. I have no idea of what is going on. Am I making myself infertile? Does my vagina have some sort of disease? Do I have any health risks from this act?

Dr. Vidya

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

Masturbation does not generally hold a great risk but it does cause some complications. Frequent masturbation causes addiction.

The mild bleeding you experience with the use of the vibrator could be due to local injury to the vaginal mucosa following a stimulating contact. This is alarming as time and again doing this could convert it to a chronic injury and cause ulcers, sores, andinfection. The dildo you are newly using can also lead to similar problems. I suggest you use them very occasionally or not use them at all.

Keep the vaginal area always dry. Each and everytime you pass urine, wash and dry the area with a soft towel.

Use Lactacyd feminine intimate wash to clean your private parts.

Also Read Answers From:

Related Questions & Answers


May I know the treatment for vaginal infection?

Query: Hi doctor, I have got some vaginal infection. I feel itching, burning and some kind of cut and marks on my vagina. I would like to know the treatment for this. Please help.  Read Full >>


Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Please get yourself checked by a gynecologist internally. Also, get a vaginal swab test done. I suggest you apply the Candid B cream (Clotrimazole and Beclomethasone dipropionate) locally till then. Please consult your doctor, discuss with him or her and take the medicin...  Read Full

What is the problem for having vaginal discharge, itching and irritation while peeing?

Query: Hi doctor, I have bleeding after sex. I have pain while having sex. I have vaginal discharge and irritation while peeing and itching. Is this an infection or something else? I took an Unwanted 72 before three days.  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Post-coital bleeding often occurs due to cervical erosions or cervicitis. It shows increased vaginal discharge, and it can lead to secondary urinary tract infection with burning sensation and irritation during urination. So meet your gynecologist for a speculum examinat...  Read Full

What causes continuous vaginal bleeding?

Query: Hello doctor, I am writing on behalf of my wife. She is facing continuous bleeding from vagina since seven days after post pregnancy bleeding. Here is the complete scenario. We blessed with a baby 38 days ago and it was a C-section delivery. 16 days back the bleeding had stopped completely. Everyth...  Read Full >>


Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Your wife is having bleeding per vagina following one month of Cesarean section. This is termed postpartum hemorrhage and often creates an emergency. This could be caused by an infection of C-section wound commonly. But, as per your report (attachment removed to pro...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.